MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a water vapor therapy procedure, error 495 (rf power supply self-test error) was displayed.It was unclear whether the error was caused by a problem with the generator or the delivery device.The delivery device was unpacked and connected to the generator, but the issue persisted, so the procedure was not completed.There were no patient complications.
 
Additional Manufacturer Narrative
B5.Describe event or problem: corrected.
 
Event or Problem Description
It was reported that, during a water vapor therapy procedure, error 495 (rf power supply self-test error) was displayed.It was unclear whether the error was caused by a problem with the generator or the delivery device.The delivery device was unpacked and connected to the generator, but the issue persisted, so the procedure was not completed.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22631671
Report Number2124215-2025-49628
Device Sequence Number8936780
Product Code GEI
UDI-Device Identifier08714729986867
UDI-Public(01)08714729986867(11)240213
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/17/2025
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REZUM SINGLE USE DEVICE, LOT 0034893632; REZUM SINGLE USE DEVICE, LOT 0034893632
Patient SexUnknown